# SDR SWAA000536

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 57,847 hours, 62,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK,  FOUND FWD ENTRY DOOR EVACUATION SLIDE LIGHT LENS LOOSE.  R&R DAMAGE LENS ATTACH NUTPLATE PER MM.
